MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer through emergency support program that nurse requesting assistance for a possible balloon perforation.Nurse requested review a screenshot which revealed discoloration in the helium tubing.Esp personnel recommended removing the helium tubing from the pump, notifying the physician and to prepare for balloon catheter removal.Esp personnel also visualized a video that showed blood reaching the pump.Esp personnel to nurse that the balloon catheter should not remain inactive for greater than 30 minutes due to potential risk of thrombus.Esp personnel was unable to collect product surveillance at the time of call due to nurse needing to prioritize patient care and asked her to keep the catheter and pump at the bedside.Esp personnel provided nurse with his phone number and asked her to call directly should she have any other questions or the need for troubleshooting assistance.Esp personnel followed up with nurse, and she reported the balloon catheter and sheath had been removed successfully.Esp personnel collected product surveillance and explained that a biohazard kit would be sent to her manager and requested the catheter be returned to getinge.Esp personnel asked nurse to send the pump to biomed.Nurse appreciated the support provided and had no other questions.No harm and injury was reported.
 
Additional Manufacturer Narrative
Another contact info: (b)(6).Due to characterization limit e1 event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - d4 unique identifier (udi).
 
Additional Manufacturer Narrative
Other reporter: (b)(6).Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: e1 (initial reporter).The iab was returned with the membrane fully unfolded and blood present inside and outside the catheter and between the catheter and sheath.The returned sheath was not a maquet product.An underwater leak test identified a 0.038 cm leak on the membrane approximately 15 cm from the iab tip.The damage appears to have been caused by a sharp object, leading to the reported issue.Lot history and complaint reviews found no related nonconformances, adverse trends, or evidence of counterfeit or adulterated product.The failure mode is addressed in the risk file and ifu and remains within the acceptable risk profile.No capa escalation is required.
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24797091
Report Number2248146-2026-0000856
Device Sequence Number21499467
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000511517(17)281105(11)251105
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000511517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/24/2026
05/04/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/27/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age58 YR
Patient SexMale
Patient Weight82 KG